# SDR O2GA2023010589201

- Difficulty date: December 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N892UP
- Make and model: Beech B300
- Aircraft serial: FL1139
- Aircraft time: 3,157 hours, 2,624 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: 1015210542
- Part serial: UNKNOWN
- Condition: Inoperative
- Location: Zone 600
- Part time: 3,157 hours, 2,624 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: A, L, O

## Discrepancy

ON APPROACH THE FLAPS REMAINED UP WHEN APPROACH/DOWN SELECTED. THE APPROACH WAS DISCONTINUED AND A GO-AROUND INITIATED. THE POH WAS FOLLOWED. CREW DECLARED AN EMERGENCY AND DIVERTED TO AN AIRPORT WITH A LONGER RUNWAY IN PREPARATION FOR A FLAPS-UP LANDING. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO AN INOPERATIVE RIGHT FLAP LIMIT SWITCH. REPLACED LIMIT SWITCH. FLAP SYSTEM GROUND CHECKS PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
